# SDR MWEA010711

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59358181
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS REPAIR, CENTER FUEL TANK LEFT WING FORWARD SPAR AFT FACE BETWEEN XCW 58 AND 79 (3 BLEND OUTS, FROM IB .070, .020 APPROXIMATELY 1 INCH DIAMETER AROUND FASTENERS) UPPER SPAR.  BLENDED AREAS, INSTALLED TENSION MINI-NUTS AND WASHERS.
